# SDR S2YA98011

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Nlg
- Part time: 341 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1124 - GRR-YYZ, AFTER TAKEOFF, THE FLIGHT CREW FELT A STRONG VIBRATION FROM THE FRONT OF THE A/C.  NOTIFIED ATC AND RETURNED TO GRR.  AFTER MAKING A SAFE LANDING IN GRR, MAINTENANCE INSPECTED THE A/C AND FOUND THE NOSE TIRE OUT OF ROUND.  THE A/C WAS FERRIED TO MKE WHERE THE NOSE WHEEL ASSEMBLY WAS REPLACED.  AFTER TEARDOWN OF THE NOSE WHEEL, IT WAS FOUND THAT A BALANCE WEIGHT HAD BECOME DEBONDED FROM THE INSIDE OF THE TIRE.  (M)
